RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 3, Pages 497–509 (Mi smj2875)  

This article is cited in 1 scientific paper (total in 1 paper)

Comparison between the universal theories of partially commutative metabelian groups

V. Ya. Bloshchitsyna, E. I. Timoshenkob

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We find necessary and sufficient conditions for the coincidence of the universal theories of partially commutative groups of metabelian varieties defined by acyclic graphs.

Keywords: metabelian group, partially commutative group, acyclic graph, universal theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01485
Ministry of Education and Science of the Russian Federation 2014/138, проект 1052
The authors were supported by the Russian Foundation for Basic Research (Grant 15-01-01485) and the Ministry of Science and Education of the Russian Federation (State Task 2014/138, Project 1052).


DOI: https://doi.org/10.17377/smzh.2017.58.302

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:3, 382–391

Bibliographic databases:

UDC: 512.5
MSC: 35R30
Received: 11.04.2016

Citation: V. Ya. Bloshchitsyn, E. I. Timoshenko, “Comparison between the universal theories of partially commutative metabelian groups”, Sibirsk. Mat. Zh., 58:3 (2017), 497–509; Siberian Math. J., 58:3 (2017), 382–391

Citation in format AMSBIB
\Bibitem{BloTim17}
\by V.~Ya.~Bloshchitsyn, E.~I.~Timoshenko
\paper Comparison between the universal theories of partially commutative metabelian groups
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 3
\pages 497--509
\mathnet{http://mi.mathnet.ru/smj2875}
\crossref{https://doi.org/10.17377/smzh.2017.58.302}
\elib{https://elibrary.ru/item.asp?id=29160444}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 3
\pages 382--391
\crossref{https://doi.org/10.1134/S0037446617030028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404212100002}
\elib{https://elibrary.ru/item.asp?id=31022849}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021255575}


Linking options:
  • http://mi.mathnet.ru/eng/smj2875
  • http://mi.mathnet.ru/eng/smj/v58/i3/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Avtomorfizmy chastichno kommutativnykh metabelevykh grupp”, Algebra i logika, 59:2 (2020), 239–259  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:85
    Full text:15
    References:12
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021